# SDR ASAA2017082721756

- Difficulty date: August 27, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 35,838 hours, 11,052 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UM00
- Part serial: 420449117
- Condition: Odor
- Location: Fwd Galley
- Part time: 22,299 hours, 8,951 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A RUBBER LIKE ODOR IN THE FWD GALLEY NEXT TO THE FLIGHT DECK DOOR.  HAD NO ODOR IN THE FLIGHT DECK.   CHECKED THE FWD GALLEY AND NOTICED A SLIGHT ODOR, ACRID.  PULLED THE CIRCUIT BREAKER FOR THE COFFEEMAKER.  ACFT GROUNDED.  ACCOMPLISHED CABIN ODOR TROUBLESHOT IAW TASK 05-51 TASK 814.  FOUND THE NR 1 GALLEY LWR COFFEEMAKER CONNECTOR PIN E WITH SIGNS OF OVERHEATING CONDITION. CHECKED, CIRCUIT BREAKER PULLED & COLLARED IAW CMM 25-34-14 PG 117.  THE COFFEEMAKER WAS REMOVED IAW  MM 25-32-01.
